# SDR DXTA200601658

- Difficulty date: October 14, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 1,665 hours, 1,330 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 15500004
- Part serial: 0892
- Condition: No Indication
- Location: Rh Main Gear
- Part time: 1,665 hours, 892 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTED DOWN, RIGHT MAIN GEAR DOWN LIGHT DID NOT COME ON AND RED UNLOCK LIGHT ILLUMINATED.  CHECKLIST ACCOMPLISHED, BOTTLE BLOWN BUT INDICATIONS REMAINED THE SAME.  ABOUT 3 MINUTES LATER RIGHT MAIN GEAR INDICATED DOWN AND LOCKED EXTINGUISHED.  REPLACED MAIN LANDING GEAR ACTUATOR (RIGHT) WITH AN INSPECTED UNIT FROM CESSNA AIRCRAFT CO RS NR CNQR918C, PER 560XL MM, CH-32-30-04.  LEAK AND OPERATIONAL CHECK GOOD.
